Skip to Main content Skip to Navigation
Journal articles

Linear programming based Lyapunov function computation for differential inclusions

Abstract : We present a numerical algorithm for computing Lyapunov functions for a class of strongly asymptotically stable nonlinear differential inclusions which includes spatially switched systems and systems with uncertain parameters. The method relies on techniques from nonsmooth analysis and linear programming and constructs a piecewise affine Lyapunov function. We provide necessary background material from nonsmooth analysis and a thorough analysis of the method which in particular shows that whenever a Lyapunov function exists then the algorithm is in principle able to compute it. Two numerical examples illustrate our method.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00724864
Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Wednesday, August 22, 2012 - 7:20:10 PM
Last modification on : Wednesday, January 5, 2022 - 4:04:04 PM

Links full text

Identifiers

Collections

Citation

Robert Baier, Lars Grüne, Sigurđur Freyr Hafstein. Linear programming based Lyapunov function computation for differential inclusions. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2012, 17 (1), pp.33-56. ⟨10.3934/dcdsb.2012.17.33⟩. ⟨hal-00724864⟩

Share

Metrics

Record views

78